# SDR SWAA2023052530833

- Difficulty date: April 24, 2023
- Submitted: May 25, 2023
- Operation: Air carrier
- Aircraft: N8539V
- Make and model: Boeing 737-8H4
- Aircraft serial: 42534
- Aircraft time: 19,572 hours, 9,642 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Flange
- Condition: Corroded
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FORWARD EDGE OF STA 947 FLOORBEAM UPPER FLANGE AT RBL 24.75; FORWARD OF R/H AFT LAV INBOARD; AFT TIEDOWN FITTING<[01] REMOVED TIE DOWN FITTING AT STA 947 RBL 24 TO F.O.M.;[02] REMOVED CORROSION AND FOUND TO BE OUT OF LIMITS PER SRM 53-70-51-1A-1. FAILED LIMITS DUE TO FASTENER EDGE DISTANCE ISSUE.;[03] VERIFIED CORROSION REMOVAL; OUT OF LIMITS;[04] REPAIR PER EA #23-153-01373;[05] C/W INSPECTION.
